# SDR USAA2013060300020

- Difficulty date: May 25, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIM "B" BETWEEN FINGER & STRIKER LEVER AT LT AFT PASSENGER/CREW DOOR 832.  PERFORM ADJUSTMENT DIM "B" (J1) BETWEEN FINGER & STRIKER LEVER AT LT AFT PASS/CREW DOOR 832, ADJUSTMENT IS OK IAW AMM 52-13-14-820-002-A.
